# SDR CA160204005

- Difficulty date: February 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 25,202 hours, 15,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670316393
- Condition: Corroded
- Location: Fuselage
- Part time: 25,202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON FRAME 295.00 GOES PAST STR 24R.
